# SDR SWIA201229913

- Difficulty date: March 1, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 23,427 hours, 20,682 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RIGHT WING LOWER OUTER SKIN 6 INCHES AFT OF LEADING EDGE, BETWEEN WS 330.25 AND WS 343.50.  (SERVICE)  COMPLIED WITH REO.
